MathSciNet Relay Station
MathSciNet bibliographic data
MR1672139 60K25
Aissani, A.; Artalejo, J. R. On the single server retrial queue subject to breakdowns. Queueing Systems Theory Appl. 30 (1998), no. 3-4, 309–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement